# SDR 07FDEA03883

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 50,330 hours, 8,145 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29324
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CAVITY STRINGER AT XOS 667 FOUND CRACKED.  10-04-07  STRINGER REPAIRED AS PER FEDEX E.A. 1-5710-113193.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
